Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

pregnant or cyst?

hey all..
so, i have been taking BC lately because i had a pretty bad cyst a few months back.. well for the past 3 weeks my breast have been hurting and my feet have been swollen, but i had my period last week, and during my period my breast still hurt. i was on antibiotics for a while, while i was on BC, since my period i have taken my BC, and now i'm feeling sick almost everyday but it's only once in a while through out the day. it has also been feeling like i have been having PMS cramps but it doesn't make since... i took a pregnancy test last week and it was negative but it was the dollar store brand so it was only 1$. so what do you think.. i will be going to the doctors but i just want to hear what you think.. p.s. my hubby and i have been ttc since April of 08.. thanks all

Answer Question
 
firesun518

Asked by firesun518 at 8:12 PM on Jun. 15, 2009 in Pregnancy

Level 1 (0 Credits)
Answers (5)
  • It could very well be a cyst, especially since you took antibiotics. Don't they say to use backup while using them on BC? I felt much like you do last month, and had screwed up my pills a couple days, then fell ill for a day and don't think the pill got absorbed. Anyway, my period did not show up when scheduled, only light spotting. Negative pee stick... An ultrasound at the doc showed a cyst on the left ovary. Now I'm stuck in the guessing game, not knowing where I really am in my cycle, and not on BC because I didn't want to take them if I might be PG.
    halfpint_ny

    Answer by halfpint_ny at 8:22 PM on Jun. 15, 2009

  • so yoiur ttc and your on bc?
    Precious333

    Answer by Precious333 at 8:31 PM on Jun. 15, 2009

  • why would you be tring to have a baby when you are on BC?? you do know BC stops you from getting pregnant. right?
    Anonymous

    Answer by Anonymous at 9:30 PM on Jun. 15, 2009

  • Sometimes fertility docs put you on BC to try and help get rid of cysts that are impeding conception. It can delay ttc, but it doesn't mean that having a baby isn't the ultimate goal. Cysts are not uncommon during fertility treatments, especially on injectible meds.
    halfpint_ny

    Answer by halfpint_ny at 7:23 AM on Jun. 16, 2009

  • lol yes guys i know BC stops you from getting pregnant and we are ttc.. the reason why i'm on BC is because i had a pretty big cyst that kept popping up and causing me pain. so much so that i couldn't work and i didn't want surgery agian so i starting take BC to make the cyst go away faster and it did.. i was only on BC for a month and a half and i haven't been taking it for the past 3 weeks that's why i think it could be a cyst.. but that's why i'm on BC while still ttc
    firesun518

    Answer by firesun518 at 3:42 PM on Jun. 16, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.